# SDR DALA2017060904642

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RADIUS OF FRAME TAB LEFT OVERWING FRAME BS 924.  REPLACED IAW DWG SR90530027, REV A, SRM 51-30-01, 51-30-02 AND 51-30-05.
